Cross Reference Down

Ross, KA (2011). Benford's Law, a growth industry. American Mathematical Monthly 118 (7), pp. 571-583.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2011). Benford's Law Strikes Back: No Simple Explanation in Sight for Mathematical Gem. The Mathematical Intelligencer 33(1), 85-91. DOI:10.1007/ s00283-010-9182-3. View Complete Reference Online information Works that this work references Works that reference this work
Cohen, DIA and Katz, TM (1984). Prime Numbers and the First Digit Phenomenon. Journal of Number Theory 18(3), 261-268. ISSN/ISBN:0022-314X. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Durtschi, C, Hillison, W and Pacini, C (2004). The effective use of Benford’s law to assist in detecting fraud in accounting data. Journal of Forensic Accounting 1524-5586/Vol. V, 17-34. View Complete Reference Online information Works that this work references Works that reference this work
Feller, W (1971). An Introduction to Probability Theory and Its Applications. p 63, vol 2, 2nd ed. J. Wiley. View Complete Reference No online information available Works that this work references Works that reference this work
Fewster, RM (2009). A simple Explanation of Benford's Law. American Statistician 63(1), 26-32. DOI:10.1198/tast.2009.0005. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). The Significant-Digit Phenomenon. American Mathematical Monthly 102(4), pp. 322-327. DOI:10.2307/2974952. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1996). A taxpayer compliance application of Benford’s law. Journal of the American Taxation Association 18(1), 72-91. View Complete Reference Online information Works that this work references Works that reference this work
Nillsen, R (2010). Randomness and Recurrence in Dynamical Systems: a real analysis approach. Carus Monograph #31, Mathematical Association of America. ISSN/ISBN:978-0-88385-043-5. DOI:10.5948/UPO9781614440000. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Raimi, RA (1969). The Peculiar Distribution of First Digits. Scientific American 221(6), 109-119. ISSN/ISBN:0036-8733. View Complete Reference No online information available Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1985). The First Digit Phenomenon Again. Proceedings of the American Philosophical Society 129(2), 211-219. ISSN/ISBN:0003-049X. View Complete Reference Online information Works that this work references Works that reference this work
Ross, KA (2012). First Digits of Squares and Cubes. Mathematics Magazine 85(1), 36-42. DOI:10.4169/math.mag.85.1.36. View Complete Reference Online information Works that this work references Works that reference this work
Sambridge, M, Tkalčić, H and Jackson, A (2010). Benford's law in the Natural Sciences. Geophysical Research Letters 37: L22301. DOI:10.1029/2010GL044830. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1989). On measures of uniformly distributed sequences and Benford's law. Monatshefte für Mathematik 107(3), 245-256. ISSN/ISBN:0026-9255. DOI:10.1007/BF01300347. View Complete Reference Online information Works that this work references Works that reference this work